# SDR C2XA99BT005

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145
- Aircraft serial: 145045
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4084 - CREW REPORTED 'UNABLE TO RAISE GEAR'.  MAINTENANCE CLEANED LGEU CANNON PLUGS.  PERFORMED SEVERAL GEAR RETRACTIONS AND EXTENSIONS OPERATIONAL, TESTED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  ACFT TT:  1,862.1 HOURS.  ACFT CYCLES:  1,787.  (X)
